GSSM Alum Recognized by the Mathematical Association of America

August 30, 2021

Theophilus Pedapolu ('20) has been recognized by the Mathematical Association of America (MAA) for the independent work that he did while at GSSM. Each issue of their acclaimed publication American Mathematical Monthly contains relevant articles about the state of mathematics and ten sample problems for readers to attempt. Pedapolu was recognized in Vol. 127, Issue 10 for solving a 2019 problem.

This is his third time being recognized by a journal of the MAA. He was previously recognized twice by Mathematics Magazine for solving two other problems in previous issues of their publication.

"The supportive academic environment at GSSM encourages and motivates gifted individuals to pursue challenging tasks like this," said Dr. Kaczkowski, a GSSM Mathematics and Statistics instructor." In Theo, we see yet another example of a student who though consistent, diligent effort quickly becomes capable of doing work that even trained professionals find challenging."

College and University professors contribute solutions to the problems in this section. Successfully solving one is highly respected. Past contributors also include teams from the National Security Agency (NSA) and Microsoft Research.

Theo is from Orangeburg, SC, and is currently majoring in Computer Science at U.C. Berkley.

Back to News